Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Automatic Computing Machinery

Journal: Math. Comp. 3 (1949), 532-547
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • A. R. Forsyth, A Treatise on Differential Equations. Sixth ed. London, 1933. I. S. & E. S. Sokolnikoff, Higher Mathematics for Engineers and Physicists. New York, 1941.

Additional Information

Article copyright: © Copyright 1949 American Mathematical Society